# SDR DXTA2022051761940

- Difficulty date: May 16, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N427QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500484
- Aircraft time: 3,096 hours, 2,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6450LS00
- Part serial: 001614
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: IN FLIGHT THE EMERGENCY LIGHTS WERE BLINKING ON AND OFF WITH SWITCH IN ARM POSITION. AFTER CYCLING THE EMER LIGHT SWITCH THE EMER LIGHTS REMAINED ON WITH SWITCH IN ARM POSITION. //SIGNOFF// GAINED ACCESS TO AND REMOVED AND REPLACED THE FWD AND AFT EMERGENCY LIGHT BATTERY PACKS WITH NEW PACKS, COMPLETED RESET OF G SWITCH, AND COMPLETED OPERATIONAL CHECKS WITH NO FAULTS. WORK DONE WITH REFERENCE TO EMB505 AMM 33-52-01
